# SDR 2008FA0000367

- Difficulty date: May 22, 2008
- Submitted: July 9, 2008
- Operation: General aviation
- Aircraft: N110WY
- Make and model: Cessna 208B
- Aircraft serial: 208B1020
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 99105863
- Part serial: 5707
- Condition: Burned
- Location: Te Flap Actuator
- Part time: 295 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON 5/7/08 DEPARTED AT APPROXIMATELY 8:30 LOCAL TIME. FLAPS SET TO 10 DEGREES FOR TAKEOFF. TAKEOFF & CLIMB NORMAL. AFTER 10 TO 15 MINUTES INTO FLT WITH AUTOPILOT ENGAGED, NOTICED A BURNING ODOR & SAW A SMALL AMOUNT OF SMOKE THAT LASTED FOR A SECOND OR TWO. DISENGAGED AUTOPILOT & LOOKED AT CIRCUIT BREAKERS & NOTICED STALL WARNING CIRCUIT BREAKER HAD POPPED. AFTER RETURNING TO AIRPORT, FOUND SEVERAL CIRCUIT BREAKERS HAD POPPED & FLAPS WERE INOPERATIVE & STUCK AT 10 DEGREES. AVIONICS SHOP REPORTED THE FOLLOWING: HIDDEN DAMAGE INSPECTION PERFORMED. BURNED WIRES FOUND IN WIRE BUNDLE RUNNING FROM MAIN FLAP MOTOR TO CIRCUIT BREAKER PANEL & FROM MAIN FLAP MOTOR TO GROUND BLOCK J66. INSULATION OF ADJACENT WIRES ALONG SAM
